# SDR SABA020065

- Difficulty date: June 3, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,933 hours, 43,643 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 80053519
- Part serial: 0281
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5028 FROM TLH TO CLT, DURING CLIMBOUT AT TLH WINDSHIELD HEAT WAS TURNED ON.  PILOT NOTICED A STRONG ELECTRICAL SMELL.  WINDSHIELD HEAT WAS TURNED OFF AND SMELL WENT AWAY.  AIRCRAFT CONTINUED TO CLT.  DURING DESCENT TO CLT THE SMELL RETURNED.  AIRCRAFT LANDED IN CLT WITH NO OTHER PROBLEMS AND NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE CENTRAL ANNUNCIATOR PANEL OVERHEATING.  REMOVED AND REPLACED PANEL.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
